Journal of Differential Geometry

${\rm SO}(3)$-connections and the topology of 4-manifolds

Ronald Fintushel and Ronald J. Stern

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 20, Number 2 (1984), 523-539.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214439293

Digital Object Identifier
doi:10.4310/jdg/1214439293

Mathematical Reviews number (MathSciNet)
MR788294

Zentralblatt MATH identifier
0562.53023

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 53C05: Connections, general theory 58D99: None of the above, but in this section

Citation

Fintushel, Ronald; Stern, Ronald J. ${\rm SO}(3)$-connections and the topology of 4-manifolds. J. Differential Geom. 20 (1984), no. 2, 523--539. doi:10.4310/jdg/1214439293. https://projecteuclid.org/euclid.jdg/1214439293


Export citation